Alert archive / Massachusetts / Special Weather Statements in 2021
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Oct 16, 2021, 5:24 PM EDT for Berkshire County, Massachusetts. It was in force for 36 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 16, 2021, 5:24 PM EDT (21:24 UTC)
- Expired
- Oct 16, 2021, 6:00 PM EDT
- In force
- 36 min
- Issued by
- NWS Albany, NY
- Hail
- 0.00 in
- Wind
- 50
County Berkshire County, MA
The radar
The Albany radar (KENX), 83 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 16, 5:53 PM EDT | TSTM WND DMG | 1 Ene Dalton, MA | SEVERAL MULTIPLE LARGE BRANCHES DOWN ON MARCELLA WAY. TIME ESTIMATED BASED ON RADAR. |
| Oct 16, 5:53 PM EDT | TSTM WND DMG | Dalton, MA | PUBLIC REPORTED SEVERAL LARGE BRANCHES DOWN AND POWER FLICKERING. TIME ESTIAMTED BASED ON RADAR. |
| Oct 16, 5:54 PM EDT | TSTM WND DMG | 1 E Dalton, MA | ORCHARD RD CLOSED DUE TO DOWNED TREES NEAR WAHCONAH COUNTRY CLUB. TIME ESTIAMTED FROM RADAR. |
| Oct 16, 5:55 PM EDT | TSTM WND DMG | 2 Ene Dalton, MA | TREE AND WIRES DOWN ON CLEVELAND RD. TIME ESTIMATED FROM RADAR. |
| Oct 16, 6:02 PM EDT | TSTM WND DMG | 1 W Windsor, MA | REPORT OF RT 9 CLOSED BETWEEN DALTON AND WINDSOR DUE TO MULTIPLE TREES DOWN. TIME ESTIAMTED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.4 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 50 J/kg
- Mixed-layer CIN
- -197 J/kg
- Mixed-layer LCL
- 735 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 279 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
724
WWUS81 KALY 162124
SPSALY
Special Weather Statement
National Weather Service Albany NY
524 PM EDT Sat Oct 16 2021
MAZ001-025-NYZ060-061-162200-
Northern Berkshire MA-Southern Berkshire MA-Eastern Columbia NY-
Western Columbia NY-
524 PM EDT Sat Oct 16 2021
...A strong thunderstorm will impact portions of Berkshire and
eastern Columbia Counties through 600 PM EDT...
At 523 PM EDT, Doppler radar was tracking a strong thunderstorm over
Austerlitz, or near Chatham, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pittsfield, Great Barrington, Chatham, Lee, Lenox, Copake, New
Lebanon, Becket, Austerlitz, Otis, East Windsor, Housatonic,
Berkshire, Dalton, Lanesborough, Hinsdale, Stockbridge, Hillsdale,
Canaan and Richmond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead
to localized poor drainage flooding. Do not drive your vehicle
through flooded roadways.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
western Massachusetts...and east central New York.
&&
LAT...LON 4247 7298 4239 7301 4238 7302 4239 7306
4238 7307 4233 7306 4231 7303 4231 7300
4225 7300 4218 7303 4208 7355 4247 7364
4256 7298
TIME...MOT...LOC 2123Z 249DEG 30KT 4230 7351
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
$$
WASULAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Oct 16, 4:05 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Oct 16, 4:05 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 405 PM EDT Sat Oct 16 2021 .SYNOPSIS... A cold front will exit our region this evening. It will turn much cooler and breezy behind the cold front, with some showers Sunday into Monday. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... Severe Thunderstorm Watch 529 in effect until 7 PM for parts of eastern NY, southern VT, the Berkshires and Litchfield Hills... Line of showers with isolated thunder and lightning embedded is tracking through eastern NY ahead of a cold front. There is some marginal instability, CAPEs of 500-1000 j/kg ahead of the line, along with gusty gradient winds from the south. Shear is considerable, and the area radar VWPs and NY State Mesonet profilers are showing quite a bit of speed and directional shear from the surface through around 5000 feet. There have been some impressive short bursts of rain with a half inch to inch of rain in the convective line as well. Once the line exits, some periods of showers through the rest of the evening as temperatures fall and west to northwest winds will persist through the night. Wind off the lakes, where rapidly cooling boundary layer temperatures and shallow instability will support clouds and showers off the lakes through the night. All areas should see mostly cloudy tonight , although, the Hudson Valley from the Capital Region and points south into NW CT could see periods of breaks. Lows tonight in the mid 40s to around 50 with cooler in the southern Adirondacks. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/... Upper energy tracks through southeastern Canada Sunday, exiting Monday with the deepening mean upper trough axis tracking through our region by Sunday night. Once the mean upper trough axis tracks through, the deeper cold air will be over our region. Low level flow off the Great Lakes will persist through Monday, with clouds and showers especially in the southern Adirondacks and western Mohawk Valley. Scattered showers even into the Schoharie Valley, Lake George Saratoga Region, southern VT and Berkshires. Some snow flakes could mix in Sunday night and Monday morning in the southern Adirondacks. By Monday night into Tuesday, upper energy exits and gradual improving sky but cold airmass will be slow to exit. The beginning of warm advection possible through the day Tuesday. Highs Sunday in the 50s to around 60. Monday in the 40s to lower 50s with some mid 50s mid Hudson Valley. Highs Tuesday in the 50s to lower 60s with perhaps some mid 60s mid Hudson Valley. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... The long term period will feature temperatures near to slightly above normal for the middle of the work week, but by next weekend temperatures may fall to below-normal levels. The period will start off dry, but a cold frontal passage Thursday night or Friday may bring a chance for some showers. Uncertainty is high towards the end of the forecast period, but nevertheless there is the possibility for some more unsettled weather. See below for more details... The long term period begins Tuesday night with an upper-low located to the Northeast near Nova Scotia. A lobe of vorticity is expected to rotate around the periphery of this upper low and approach our area from the north/northeast overnight. Forcing does not look particularly strong and moisture will be fairly limited, so not expecting any showers, but increasing mid-level clouds are possible overnight. Therefore, temperatures may be a few degrees warmer than they otherwise might be. Current forecast is for lows in the upper 30s for the high terrain and mid/upper 40s elsewhere. Wednesday through Thursday morning...The upper low moves off to the east and heights rise aloft as upper-level ridging builds into the area Wednesday, with the ridge expected to remain over our region through Thursday morning. Therefore, tranquil weather is expected during this timeframe. With a large surface anticyclone located off the southeast coast, winds will also become more westerly for our area, which will result in weak warm air advection into our area for Wednesday afternoon into Thursday. Highs Wednesday will be near to slightly above normal, with mid 50s (high terrain) to mid 60s (valleys) across the region. Lows Wednesday night will be mainly in the 40s. Thursday afternoon into Friday, upper-level ridging moves eastward, and an upper-level low will drop southward across Canada towards the Great Lakes. Meanwhile, an upper-level shortwave is expected to rotate around the periphery of this upper low and may become negatively tilted as it crosses our region. At the surface, an area of low pressure is expected to develop over/near the Great Lakes in response to the upper forcing and will drag a cold front across our area Friday as it passes to our north. Therefore, there will be a chance for showers late Thursday into Friday with the best chance for northwestern areas closer to the best upper-level forcing. With warm air advection ahead of the cold front, highs Thursday will once again be slightly above normal (upper 50s in the high terrain to upper 60s in the valleys). Warm lows (for this time of year) are expected Thursday night as well with most areas in the 40s to around 50 for the Mid Hudson Valley. With the cold front slowly passing through our region Friday, highs may remain in in the 40s for our Adirondack zones behind the front with locations in the Mid Hudson Valley climbing into the mid 60s again before the frontal passage. Friday night and Saturday, forecast uncertainty increases substantially. Guidance is struggling with the placement of the upper low. The Euro and CMC keep it near the Great Lakes region, while the GFS brings the much further east. The Euro and CMC therefore stall the cold front near or over our region and have continued chances for showers as upper impulses rotate around the main upper low. The GFS pushes the cold front well to our south with 850 mb temperatures approaching -10C in the Adirondacks during this same time period. Due to the high uncertainty and the long lead time, went very close to NBM guidance for this portion of the forecast. Even the "warmer" solution has would put give us slightly below normal daytime high temperatures on Saturday with 40s and 50s region-wide and lows in the 30s and 40s Saturday night. However, it is worth mentioning that temperatures could be several degrees colder than the current forecast if a GFS-like solution were to verify. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... VFR conditions exist early this afternoon amid multilayer clouds. Main feature of interest is a strong cold front approaching from the west. Expect a narrow rainband, perhaps with embedded thunder, to accompany the front, with wind gusts in excess of 40 kt and briefly heavy rain resulting in IFR vsbys and MVFR cigs possible. Expect this line to pass through KGFL/KALB between 20-22Z, KPOU 21-23Z, and KPSF 22-24Z. Showers and MVFR conditions may linger for a few hours behind this line before clouds scatter out overnight. MVFR cigs will likely linger at KPSF for most of the night. VFR conditions are expected to prevail Sunday morning into the afternoon, but a BKN stratocu deck with isolated to scattered showers is expected to develop late morning into the afternoon. Southerly to southeasterly winds gusting to 20-30 kt will continue to be found before the frontal passage. Winds may gust in excess of 40 kt along the front from variable directions. Winds will turn west to northwest at around 10 kt behind the front into the overnight hours and into Sunday afternoon. Outlook... Sunday Night: Moderate Operational Impact. Chance of SHRA. Monday: Moderate Operational Impact. Breezy. Chance of SHRA. Monday Night: Low Operational Impact. Slight Chance of SHRA. Tuesday: Low Operational Impact. Breezy. NO SIG WX. Tuesday Night: No Operational Impact. NO SIG WX. Wednesday: No Operational Impact. NO SIG WX. Wednesday Night: No Operational Impact. NO SIG WX. Thursday: Low Operational Impact. NO SIG WX. && .FIRE WEATHER... A cold front will exit our region this evening. It will turn much cooler and breezy behind the cold front, with some showers Sunday into Monday. RH values will be above 60 percent through Monday. Winds will be northwest at 15 mph through Monday with some gusts to 30 mph Sunday afternoon and Monday afternoon. && .HYDROLOGY... A band of showers and isolated thunderstorms this afternoon and evening will bring rainfall totals in the 0.50 to 1.50 inch range. There could be some ponding of water on roadways. Even though there will be some showers around Sunday into Monday, any additional QPF through early this week should be hydrologically insignificant. Dry weather returns Tuesday into Wednesday. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...NAS NEAR TERM...NAS SHORT TERM...NAS LONG TERM...Main AVIATION...Thompson FIRE WEATHER...NAS HYDROLOGY...NAS
Hazardous weather outlook, Oct 16, 4:15 PM EDT, 1 hour 9 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 415 PM EDT Sat Oct 16 2021 CTZ001-013-MAZ001-025-NYZ043-051>054-058>061-063>066-084-VTZ013>015- 171100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Washington-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Southern Washington-Bennington- Western Windham-Eastern Windham- 415 PM EDT Sat Oct 16 2021 ...SEVERE THUNDERSTORM WATCH 529 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, southern Vermont, the eastern Catskills, Hudson Valley including the Capital Region, Lake George Region and Taconics of east central New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NYZ032-033-038>042-047>050-082-083-171100- Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Montgomery-Northern Saratoga-Northern Warren-Schoharie- Western Schenectady-Eastern Schenectady-Southern Saratoga- Northern Fulton-Southeast Warren- 415 PM EDT Sat Oct 16 2021 This Hazardous Weather Outlook is for east the central and western Mohawk Valley, Schoharie Valley, southern Adirondacks and Saratoga Region. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Oct 16, 4:48 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Albany NY
448 PM EDT Sat Oct 16 2021
MAZ001-NYZ053-054-VTZ013-162130-
Northern Berkshire MA-Western Rensselaer NY-Eastern Rensselaer NY-
Bennington VT-
448 PM EDT Sat Oct 16 2021
...A strong thunderstorm will impact portions of northeastern
Berkshire, southern Rensselaer and southern Bennington Counties
through 530 PM EDT...
At 448 PM EDT, Doppler radar was tracking a strong thunderstorm over
Nassau, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
East Greenbush, North Adams, Rensselaer, Nassau, Adams, Williamstown,
Pownal, Cheshire, Stephentown, Berlin, Stamford, Readsboro, Florida,
Hancock, Savoy, New Ashford, West Sand Lake, Averill Park, Sand Lake
and Poestenkill.
This includes Interstate 90 between exits 10 and 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
western Massachusetts...east central New York...and southern Vermont.
&&
LAT...LON 4274 7293 4274 7302 4270 7302 4270 7295
4267 7300 4266 7298 4266 7296 4264 7295
4257 7297 4248 7363 4263 7375 4264 7375
4292 7292
TIME...MOT...LOC 2048Z 239DEG 44KT 4249 7357
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
DBTSpecial weather statement, Oct 16, 4:58 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Albany NY
458 PM EDT Sat Oct 16 2021
CTZ001-NYZ061-064>066-162130-
Northern Litchfield CT-Eastern Dutchess NY-Eastern Columbia NY-
Western Dutchess NY-Eastern Ulster NY-
458 PM EDT Sat Oct 16 2021
...A strong thunderstorm will impact portions of northwestern
Litchfield, southeastern Ulster, central Dutchess and south central
Columbia Counties through 530 PM EDT...
At 458 PM EDT, Doppler radar was tracking a strong thunderstorm over
Highland, or over Poughkeepsie, moving northeast at 55 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Poughkeepsie, Hyde Park, Pleasant Valley, Amenia, Sharon, Highland,
Pine Plains, Millbrook, Millerton, Stanfordville, Tillson, Fairview,
Red Oaks Mill, Staatsburg, Esopus, Bethel, Salisbury, Milan,
Smithfield and Salt Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead
to localized poor drainage flooding. Do not drive your vehicle
through flooded roadways.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northern Connecticut...western Massachusetts...and east central New
York.
&&
LAT...LON 4161 7396 4169 7396 4183 7409 4208 7351
4205 7350 4205 7347 4187 7332
TIME...MOT...LOC 2058Z 235DEG 46KT 4172 7396
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WASULALocal storm report, Oct 16, 5:06 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
506 PM EDT SAT OCT 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM TSTM WND DMG KERHONKSON 41.78N 74.30W
10/16/2021 ULSTER NY FIRE DEPT/RESCUE
TREE AND WIRES DOWN WITH TRANSFORMER FIRE ON FOORDMORE
RD. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER ALY2104649
MEMLocal storm report, Oct 16, 5:13 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
513 PM EDT SAT OCT 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM TSTM WND DMG 2 N BOICEVILLE 42.03N 74.26W
10/16/2021 ULSTER NY FIRE DEPT/RESCUE
LOW HANGING TREE ON WIRES. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER ALY2104650
MEMLocal storm report, Oct 16, 5:18 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
518 PM EDT SAT OCT 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG 2 NNW OLIVE 41.95N 74.24W
10/16/2021 ULSTER NY FIRE DEPT/RESCUE
TREE AND WIRES DOWN AT RT 28A AND BRODHEAD RD. TIME
STIMATED FROM RADAR.
&&
EVENT NUMBER ALY2104651
MEMSpecial weather statement, Oct 16, 5:24 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
524 PM EDT Sat Oct 16 2021
MAZ001-025-NYZ060-061-162200-
Northern Berkshire MA-Southern Berkshire MA-Eastern Columbia NY-
Western Columbia NY-
524 PM EDT Sat Oct 16 2021
...A strong thunderstorm will impact portions of Berkshire and
eastern Columbia Counties through 600 PM EDT...
At 523 PM EDT, Doppler radar was tracking a strong thunderstorm over
Austerlitz, or near Chatham, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pittsfield, Great Barrington, Chatham, Lee, Lenox, Copake, New
Lebanon, Becket, Austerlitz, Otis, East Windsor, Housatonic,
Berkshire, Dalton, Lanesborough, Hinsdale, Stockbridge, Hillsdale,
Canaan and Richmond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead
to localized poor drainage flooding. Do not drive your vehicle
through flooded roadways.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
western Massachusetts...and east central New York.
&&
LAT...LON 4247 7298 4239 7301 4238 7302 4239 7306
4238 7307 4233 7306 4231 7303 4231 7300
4225 7300 4218 7303 4208 7355 4247 7364
4256 7298
TIME...MOT...LOC 2123Z 249DEG 30KT 4230 7351
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
WASULAThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 8:09 PM EDT | Special Weather Statement | ALY | Schoharie | 36 min |
| Oct 15, 10:46 PM EDT | Special Weather Statement | ALY | Rensselaer | 29 min |
| Oct 16, 12:15 PM EDT | Special Weather Statement | ALY | Hamilton | 45 min |
| Oct 16, 12:46 PM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 44 min |
| Oct 16, 12:55 PM EDT | Special Weather Statement | ALY | Fulton | 50 min |
| Oct 16, 1:08 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer | 52 min |
| Oct 16, 1:48 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren | 42 min |
| Oct 16, 2:12 PM EDT | Special Weather Statement | ALY | Montgomery, Schoharie | 33 min |
| Oct 16, 2:33 PM EDT | Special Weather Statement | ALY | Washington | 57 min |
| Oct 16, 2:45 PM EDT | Special Weather Statement | ALY | Montgomery, Schenectady, Schoharie | 45 min |
| Oct 16, 3:15 PM EDT | Special Weather Statement | ALY | Greene | 30 min |
| Oct 16, 3:23 PM EDT | Special Weather Statement | ALY | Schenectady | 37 min |
| Oct 16, 3:31 PM EDT | Special Weather Statement | ALY | Ulster | 29 min |
| Oct 16, 3:38 PM EDT | Special Weather Statement | ALY | Albany | 37 min |
| Oct 16, 3:41 PM EDT | Severe Thunderstorm Warning | ALY | Greene, Ulster | 64 min |
| Oct 16, 3:56 PM EDT | Special Weather Statement | ALY | Albany | 49 min |
| Oct 16, 4:35 PM EDT | Special Weather Statement | ALY | Columbia | 55 min |
| Oct 16, 4:48 PM EDT | Special Weather Statement | ALY | Rensselaer | 42 min |
| Oct 16, 4:58 PM EDT | Special Weather Statement | ALY | Dutchess | 32 min |
| Oct 16, 5:27 PM EDT | Special Weather Statement | ALY | Dutchess | 33 min |
| Oct 16, 5:35 PM EDT | Special Weather Statement | ALY | Dutchess | 40 min |
| Oct 16, 5:31 PM EDT | Special Weather Statement | ALY | Windham | 44 min |
| Oct 16, 6:23 PM EDT | Special Weather Statement | ALY | Windham | 52 min |
| Oct 16, 5:53 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 23 min |
| Oct 16, 5:57 PM EDT | Tornado Warning | ALY | Berkshire | 20 min |
| Oct 16, 6:19 PM EDT | Special Weather Statement | ALY | Berkshire | 26 min |
| Oct 16, 6:05 PM EDT | Special Weather Statement | ALY | 40 min |
Nearby
Special Weather Statements in Massachusetts, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.